MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC DUAL PLATE 15FT CORD; RETURN ELECTRODE DUAL PLATE 15 FT CORD

MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC DUAL PLATE 15FT CORD; RETURN ELECTRODE DUAL PLATE 15 FT CORD
Catalog Number 0855CL
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 01/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The following information was requested but unavailable.
 
Event or Problem Description
It was reported that during an atrial fibrillation ablation procedure a second-degree patient burn occurred.Following the procedure, a second-degree burn was located at the site of the disposable patient return electrode.

Brand Name
RTN ELEC DUAL PLATE 15FT CORD
Common Device Name
RETURN ELECTRODE DUAL PLATE 15 FT CORD
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8318585
Report Number1721194-2019-00079
Device Sequence Number19255547
Product Code GEI
UDI-Device Identifier10614559104019
UDI-Public10614559104019
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K060255
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0855CL
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2019
Initial Report FDA Received Date02/07/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;